# SDR PCAA0207080

- Difficulty date: July 23, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 26,874 hours, 29,833 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: A44700009
- Part serial: 1148
- Condition: Cracked
- Part time: 26,874 hours, 29,833 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 HYDRALIC ISOLATION VALVE LIGHT ILLUMINATED PRYER TO FLIGHT, HYD RIGHT LEFT WING. INSPECTED AND FOUND RIGHT INBOARD ROLL SPOILER ACTUATOR BODY CRACKED AND LEAKING. REMOVED AND REPLACED ACTUATOR I.A.W. -8 MAINT MANUALL 27-14-05. OPPS AND LEAK CHECKS OK.
